# SDR AALA202411014835

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,673 hours, 4,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS ROWS 1-4 INOPERATIVE. MAINTENANCE REPLACED BATTER PACK AT DOOR 2 IAW AMM 33-51-06.
